# SDR CALA9900196

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Eng Comp
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 3 ENGINE A AND B FIRELOOP LIGHTS ILLUMINATED AND THE FIRE HANDLE FLASHED AFTER TAKEOFF FROM HNL.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO HNL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 ENGINE 13TH STAGE MANIFOLD CRACKED.  THE NR 3 ENGINE IS BEING REMOVED AND REPLACED.  *S/D*  ENGINEERING FOUND THE COMPRESSOR REAR FRAME BOSS TO THE 14TH STAGE CDP CRACKED.
